MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated calcium result generated on the alinity c processing module on a patient.Results provided: sid (b)(6).Sn# (b)(6) = 9.52 / 13.62 mg / dl with reagent 88813un24.Sn# (b)(6) = 16.15 with reagent 66462un24.Sn# (b)(6) = 17.09 / 11.9 with reagent 88813un24.Reference range: 8.4 to 10.2 mg/dl.No impact to patient management was reported.
 
Event or Problem Description
The customer reported a falsely elevated calcium result generated on the alinity c processing module on a patient.Results provided:(b)(6).Sn# (b)(6) = 9.52 / 13.62 mg / dl with reagent 88813un24.Sn# (b)(6) = 16.15 with reagent 66462un24.Sn# (b)(6) = 17.09 / 11.9 with reagent 88813un24.Reference range: 8.4 to 10.2 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A ticket search by the lot number 88813un24 did identify an increase in complaint activity related to the issue under review.However, the trend review by product list number ln 07p57 found no trends related to this issue.Manufacturing documentation for the likely cause did not identify any issues associated with the complaint issue.As part of troubleshooting samples were rerun, and quality control results were within range.Based on the complaint investigation, no product deficiency of the alinity c calcium assay (ln 07p57-30) lot 88813un24 was identified.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21420262
Report Number3002809144-2025-00046
Device Sequence Number7764219
Product Code CJY
UDI-Device Identifier00380740135409
UDI-Public(01)00380740135409(17)250626(10)88813UN24
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Catalogue Number07P57-30
Device Lot Number88813UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROC MOD, 03R67-01, AC06919,AC03870,AC0328; ALNTY C PROC MOD, 03R67-01, AC06919,AC03870,AC0328
Patient SexUnknown